# SDR SWAA002499

- Difficulty date: November 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 66,661 hours, 73,932 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 100031
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND CENTER CABIN OVERHEAD EMERGENCY LIGHT ASSY INOP. REPAIRED EXIT LIGHT ASSY WIRING PER MM.
